# SDR SIMA20170414009

- Difficulty date: April 14, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 17,155 hours, 11,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO NOSE FUSELAGE LT UPPER SIDE PANEL FS202.75-FS210 STR11L-12L. REPAIR TO NOSE FUSELAGE LT UPPER SIDE PANEL FS202.75 - FS210 AND STR11L-12L C/W IAW ERS-CR-53DF-1768 AND ERS-CR-53MR-1817.
